# SDR SWAA2012021601491

- Difficulty date: January 25, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 64,036 hours, 54,883 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 597, STR 17R.  REMOVED AND REPLACED SHEAR TIE IAW SRM, DWG, AND EA.
